# SDR SIMA20201218003

- Difficulty date: December 18, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 39,350 hours, 33,298 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA EMERGENCY FLASHLIGHT MISSING IN BACK OF AIRCRAFT.  C/A: DEFERRED AFT EMRGENCY FLASHLIGHT, PER MEL 25-53.  C/W MEL PROCEDURE.
